Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invertible solutions to the operator equation $ TA-BT=C$


Author: David G. Luenberger
Journal: Proc. Amer. Math. Soc. 16 (1965), 1226-1229
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0184088-0
MathSciNet review: 0184088
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. E. Rutherford, On the solution of the matrix equation $ AX + XB = C$, Nederl. Akad. Wetensch., Amsterdam Proc. Ser. A 35 (1932), 54-59.
  • [2] Marvin Rosenblum, On the operator equation 𝐵𝑋-𝑋𝐴=𝑄, Duke Math. J. 23 (1956), 263–269. MR 0079235
  • [3] A. Lyapunov, Problème général de la stabilité du mouvement, Annals of Mathematics Studies No. 17, Princeton Univ. Press., Princeton, N. J., 1947.
  • [4] R. E. Kalman, Lyapunov functions for the problem of Lur′e in automatic control, Proc. Nat. Acad. Sci. U.S.A. 49 (1963), 201–205. MR 0151696

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184088-0
Article copyright: © Copyright 1965 American Mathematical Society